# SDR AALA202101309001

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 20,475 hours, 5,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM26279
- Condition: Inoperative
- Location: Zone 800 - Doors
- Part time: 20,475 hours, 5,581 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DID NOT PASS OPERATIONAL TEST PASSENGER CREW DOOR 832 DAMPING FUNCTION AT AFT GALLEY AREA.  REPLACED CYLINDER DOOR DAMPER ON PASSENGER CREW DOOR 832 PER AMM 52-13-14-400-001-B.
